American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Lxx) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Cathleen Synge Morawetz. Variations on conservation laws for the wave equation. Bull. Amer. Math. Soc. 37 (2000) 141-154. MR 1751947.
Abstract, references, and article information   
View Article: PDF

[2] Kai-Tak Wong. On extended structures of a closed operator related to semigroup theory and the abstract Cauchy problem. Bull. Amer. Math. Soc. 80 (1974) 350-354. MR 0341181.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1